# SDR USAA2009032790702

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 55,359 hours, 37,323 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED, AFT SPAR STATION 100.  REPAIRED LEFT HORIZONTAL STABILIZER LOWER SKIN, AFT SPAR STATION 100 IAW US AIRWAYS TYPICAL REPAIR 55-10-07 REV D.
